# SDR 96FDEA00107

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STR 3L STA 440 CRACKED.  INSTALLED REPAIR ON STR 3L STA 440 PER MM 53-10-3 PG 5 WITH FAB PARTS ON SHOP ORDER FE7X, FM7K, FM69.
